Surfaces expanding by the inverse Gauß curvature flow : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Surfaces expanding by the inverse Gauß curvature flow

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2006, Issue 600, Pages 117–134, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2006.088, November 2006

Publication History

Received:
2005-01-10
Revised:
2005-10-24
Published Online:
2006-11-20

Abstract

We show that strictly convex surfaces expanding by the inverse Gauß curvature flow converge to infinity in finite time. After appropriate rescaling, they converge to spheres. We describe the algorithm to find our main test function.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
John W. Barrett, Harald Garcke, and Robert Nürnberg
SIAM Journal on Scientific Computing, 2008, Volume 31, Number 1, Page 225

Comments (0)

Please log in or register to comment.